MathSciNet Relay Station
MathSciNet bibliographic data
MR1839285 11K06 (11K60 81Q50)
Rudnick, Zeév; Sarnak, Peter; Zaharescu, Alexandru The distribution of spacings between the fractional parts of $n^2\alpha$. Invent. Math. 145 (2001), no. 1, 37–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement